# SDR AUS20040064

- Difficulty date: February 3, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Beech 76
- Engine: Lyc O360A1G
- Propeller: Hartzl HCM2YR
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Part number: 606171
- Condition: Contaminated
- Location: Engine
- Stage of operation: CL
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(AUS) RT ENGINE INSTRUMENT CLUSTER CONNECTOR CONTAMINATED.
